MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE CUTTER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. FIBERTAPE CUTTER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number FIBERTAPE CUTTER
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on 12/06/2022 by a sales representative via sems that an ar-13250 fibertape cutter jaw snapped off.Case involvement, device broke during use.
 
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual evaluation, it was noted that the cutter tip is broken.The most probably cause is by applying excessive force while grasping and manipulating tissue or when applying excessive leveraging forces.No broken parts were returned for investigation.Functional testing was not performed due to the damage of the device.The cause remains undetermined.

Brand Name
FIBERTAPE CUTTER
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16051449
Report Number1220246-2022-05974
Device Sequence Number12276779
Product Code MDM
UDI-Device Identifier00888867010413
UDI-Public00888867010413
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAPE CUTTER
Device Catalogue NumberAR-13250
Device Lot Number14949782
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown